# SDR CALA2013102892411

- Difficulty date: October 25, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N813UA
- Make and model: Airbus A319-131
- Aircraft serial: 858
- Aircraft time: 52,052 hours, 20,772 cycles
- Engine: Iae V2522A5
- System (JASC): 4990 · APU Oil System
- Part: Line
- Condition: Leaking
- Location: Apu Oil Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

OIL ODOR IN CABIN.  ON ARRIVAL, NOTICED STREAM OF SMOKE COMING FROM REAR TURBINE SECTION OF APU, FOUND OIL LINE AT 11 O'CLOCK POSITION AFT LEAKING.  FWD LOOSE AT FITTING, OIL DRIPPING TO TURBINE CASE.   SECURED FITTING, CLEANED EXCESS OIL, RAN APU FOR 30 MINUTES, NO FURTHER LEAKS.
